Re: symptoms of hydrocodone addiction
addiction and physical dependence are different things. If your wife is prescribed a months worth of medication, then it should last her a month. A person becomes addicted when they can't use the medication "as prescribed". So, from what little information you have given, I would suspect she is abusing the medicaiton. Even people with true, real pain can abuse the medicaiton. I am an addict myself. 5 years ago went through rehab and never felt better. I have relapsed twice and I can relate to what your wife is going through. Does she think she is addicted to them?
Now, addiction is when you take more than directed, and take it to 'check out' or get high. Our bodies need more and more as time goes on to get this feeling. It starts to affect every aspect of our lives. It starts to control us.
The physical dependence is the body telling us it doesn't have enough of it in our system anymore. This is the part that sucks! Anxiety, depression, crying, body aches, nausea, vomiting, diarrhea, hot and cold sweats. Our bodies are slowly getting used to not having the amount of the drug it's used to. Really tough for us, but if she can NOT go back for more drugs and find other ways to deal with her pain, she will be much better off!!
What concerns me is that she is taking 1 months worth in 2 weeks. Not good.....